# SDR COMA9620007

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 2782186057OH
- Condition: Malfunction
- Location: Inst Panel
- Part time: 4,587 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCK UNTIL GEAR WAS CYCLED 3 TIMES.  REPLACED THE LANDING GEAR INDICATOR.  PART TOTAL CYCLES, 5,961.
